I had sex 9 days ago and used the pull out method, but it was very close. I took plan B 6 hours after and felt the normal immediate side effects. I was about at the end of my cycle ( I got it the 24th last month and had sex the 23rd) and I figured I'd be fine. Today after 9 days I got a very light brown and red discharge, like just very light spotting that I usually get after my period. Could it be implantation or was my cycle reset by the plan b?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2015 • 1 answer
Posted 11 Sep 2015 • 0 answers
Posted 30 Jan 2016 • 1 answer
Plan B One-Step - Took plan b within 24 hours of unprotected sex, 10 days later had brown spotting,?
Posted 16 Jun 2016 • 0 answers
Posted 16 Jul 2016 • 1 answer